# SDR ASAA0140621

- Difficulty date: October 16, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6562107502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON MAIN CARGO DOOR THRESHOLD WEB AT STATION 400-497.  REMOVED AND REPLACED DAMAGED SECTION OF WEB PER SRM AND ENGINEERING REPAIR.  (M)
